# SDR CA081030002

- Difficulty date: October 24, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 44,334 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Seal
- Part number: 472439473232
- Condition: Wrong Part
- Location: Wheel
- Component: Wheel Assy, Clevelandpnu
- Component part number: 40101D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS PROBLEM WAS IDENTIFIED WHILE CARRYING OUT ROUTING MX ON  AMPHIBIAN FLOAT MAIN WHEELS. THE MFG PARTS BOOK SPECIFIED WHEEL GREASE SEAL THAT WHEN INSTALLED WERE 0.010 TOO SMALL OF A DIAMETER, CAUSING THE SEAL TO FALL OUT OF POSITION.  HAVE CONTACTED THE OEM MFG TO DISCUSS THIS ISSUE AND THEY CONFIRMED THE GREASE SEAL LISTED IN THE PARTS MANUAL IS TOO SMALL OF A DIAMETER AND THAT THEY ARE IN THE PROCESS OF AMMENDING THEIR PARTS MANUAL TO SHOW THE CORRECT SEAL.  THESE FLOATS ONLY HAVE 32 HOURS TSN, MFG FAILED TO INFORM THEIR CUSTOMERS OF THIS PROBLEM WITH THE SIZE OF THE GREASE SEAL.
